# SDR DLM88950452

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 1173T0369
- Condition: Failed
- Location: Tail Comp
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, HAD FUMES AND OR HOT SMELL IN CABIN AND COCKPIT WITH AIR FOIL ANTI-ICE SELECTED, SMELL GOT STRONGER WITH TAIL DE-ICE ON.  LAVATORY SMOKE DETECTORS ACTIVATED.   LANDED ATL.  REPLACED TEMPERATURE SENSOR RAN ENGINES AND PACKS WITH ANTI-ICE ON OPERATION NORMAL.
